# SDR SCNA98117

- Difficulty date: October 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21438
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LINE MAINTENANCE CHECK, THE LOWER EMERGENCY EXIT SIGN AT THE LEFT FORWARD OVERWING DOOR WAS FOUND BROKEN.  REMOVED AND REPLACED ASSOCIATED EMERGENCY LIGHT ASSEMBLY.  ALL EMERGENCY LIGHTS CHECK GOOD.
